Extremes of weighted Dirichlet arrays

Details

Serval ID
serval:BIB_73DBE3E0C124
Type
Article: article from journal or magazin.
Collection
Publications
Title
Extremes of weighted Dirichlet arrays
Journal
Extremes
Author(s)
Hashorva E.
ISSN
1386-1999
1572-915X ([electronic])
Publication state
Published
Issued date
2008
Peer-reviewed
Oui
Volume
11
Number
4
Pages
393-420
Language
english
Abstract
In this paper we study the asymptotic behaviour of sample maxima of weighted Dirichlet triangular arrays. Two cases are interesting for our analysis, a) the associated random radius of the triangular array has distribution function in the Gumbel, b) or in the Weibull max-domain of attraction. In this paper we derive the asymptotic conditions that turn such arrays in Husler-Reiss triangular arrays.
Keywords
Husler-Reiss triangular array, Weighted Dirichlet random vectors, Max-domain of attractions, Tail asymptotics, Asymptotic independence, Max-stable distribution
Web of science
Create date
03/09/2010 10:26
Last modification date
20/08/2019 14:31
Usage data